# SDR CAL950143

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13983
- Make and model: Airbus A300 B4-103
- Aircraft serial: 92
- Engine: Ge CF650C2
- System (JASC): 7530 · Compressor Bleed Control
- Part: Duct Assy
- Part number: 1555M23G01
- Condition: Ruptured
- Location: Nr 1 Eng
- Part time: 33,452 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 668 - MCO - THE NR 1 ENG EXPERIENCED BLEED LOSS AND FIRE WARNING AFTER TAKEOFF.  THE EGT ROSE TO 955 DEGREES. THE NR 1 ENGINE THRUST WAS REDUCED AND THE FIRE WARNING CEASED.  THE A/C WAS RETURNED TO MSO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENG 14TH STAGE DUCT RUPTURED WHICH RESULTED IN DAMAGE TO OTHER DUCTS, LINES, AND THE THRUST REVERSER.  S/D - THE FAILURE WAS DUE TO HIGH VIBRATORY STRESSES IN THE 14TH STAGE CDP AIR TUBE RESULTING FROM THE 14THE STAGE AIR BLEED TUBE.  THE CF6-50 FLEET HAS BEEN MODIFIED BY REMOVING THE 14TH STAGE AIR BLEED TUBE PER GE SB 75-071  (M)
